<  Back to the Polytechnique Montréal portal

Corrigendum to ''variable space search for graph coloring'' [discrete appl. math. 156 (2008) 2551-2560]

Alain Hertz, M. Plumettaz and N. Zufferey

Article (2009)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/19470/
Journal Title: Discrete Applied Mathematics (vol. 157, no. 7)
Publisher: Elsevier
DOI: 10.1016/j.dam.2008.11.008
Official URL: https://doi.org/10.1016/j.dam.2008.11.008
Date Deposited: 18 Apr 2023 15:14
Last Modified: 05 Apr 2024 11:02
Cite in APA 7: Hertz, A., Plumettaz, M., & Zufferey, N. (2009). Corrigendum to ''variable space search for graph coloring'' [discrete appl. math. 156 (2008) 2551-2560]. Discrete Applied Mathematics, 157(7), 1335-1336. https://doi.org/10.1016/j.dam.2008.11.008

Statistics

Dimensions

Repository Staff Only

View Item View Item